Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 72 • Issue: 1 • Year: 2008 • Total articles: 19<< Previous issue | Next issue >>
Table of Contents
GEORGE HERRMANN: (19th April 1921 - 7th January 2007)
Rahul Kanakia
Anisotropic dry friction and unilateral non-holonomic constraints
V.G. Vilke
Stable ballistic coefficient forms of spatial agglomerations of microparticles in the gravitational-repulsive field of binary stellar systems
A.L. Kunitsyn
The motion of a point mass along a string
A.P. Blinov
The motion of a body with a plane of symmetry over a three-dimensional sphere under the action of a spherical analogue of Newtonian gravitation
A.A. Burov
Identification of the ten inertia parameters of a rigid body
E. Atchonouglo, C. Vallée, T. Monnet and D. Fortuné
Optimal body design using localized interaction models
A.N. Kraiko and G.E. Yakunina
The properties of asymptotic expansions for the parameters of unsteady transonic flows with axial symmetry
A.N. Bogdanov and V.N. Diesperov
The free interaction of the wall layers with the core of Couette-Poiseuille flow
V.I. Zhuk and I.G. Protsenko
The motions of liquid films in a gas
O.V. Voinov
Methods of analysing ropes. The extension-torsion method
I.P. Getman and Yu.A. Ustinov
The harmonic oscillations of a viscoelastic rod of triangular cross-section
A.D. Chernyshov
The solution of the contact problem for a circular plate
S.V. Bosakov
Three-dimensional contact problems for an elastic wedge with a coating
V.M. Aleksandrov and D.A. Pozharskii
A non-linear wear-contact problem for a Winkler foundation with an increasing contact area
I.A. Soldatenkov
Axisymmetric vibrations of an orthotropic non-uniform cylindrical shell
S.A. Ambartsumyan and M.V. Belubekyan
Boundary-value problems of the asymmetric theory of elasticity for thin plates
S.O. Sargsyan
Asymptotic solutions of coupled dynamic problems of thermoelasticity for isotropic plates
R.S. Gevorgyan
A method of asymptotic expansions of the solutions of the steady heat conduction problem for laminated non-uniform anisotropic plates
Yu. V. Nemirovskii and A.P. Yankovskii
Volume: 72 • Issue: 1 • Year: 2008 • Total articles: 19<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100